Open Access
October, 1988 Large Deviations for Noninteracting Infinite Particle Systems
Tzong-Yow Lee
Ann. Probab. 16(4): 1537-1558 (October, 1988). DOI: 10.1214/aop/1176991582


We consider noninteracting infinite particles, each of which follows a diffusion with generator $L \equiv (D^2 + D)/2$. The presence of many invariant distributions makes the situation radically different from the more familiar case where strong ergodicity assumptions are made. Explicit large deviation rates for the empirical density are obtained. The dependence of the rates on the initial distribution is strong and can be seen clearly. Some variational formulas for the scattering data associated with $L$ are also obtained.


Download Citation

Tzong-Yow Lee. "Large Deviations for Noninteracting Infinite Particle Systems." Ann. Probab. 16 (4) 1537 - 1558, October, 1988.


Published: October, 1988
First available in Project Euclid: 19 April 2007

zbMATH: 0661.60046
MathSciNet: MR958201
Digital Object Identifier: 10.1214/aop/1176991582

Primary: 60F10

Keywords: empirical density , Infinite particle system , large deviations , scattering data

Rights: Copyright © 1988 Institute of Mathematical Statistics

Vol.16 • No. 4 • October, 1988
Back to Top